# SDR SWAA2022022506716

- Difficulty date: November 1, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 44,391 hours, 30,148 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Condition: Cracked
- Location: R/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER LOCATED IN RIGHT WHEEL WELL RBL 25 CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02
